# SDR SWAA971050

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Nr 3 Brake
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, NR 2 ENGINE LOW PRESS LIGHT ILLUMINATED FOR APPROX 5 SECONDS WITH LOW A  SYSTEM HYD QUANTITY.  APPROX 10 MINUTES LATER, A SYSTEM QUANTITY FAILED.  INSPECTED AND FOUND NR 3 BRAKE PRESS HOSE RUPTURED.  REPLACED PER BOEING M/M.
